# SDR DALA2015010500111

- Difficulty date: January 4, 2015
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N3759
- Make and model: Boeing 737832
- Aircraft serial: 30815
- Aircraft time: 44,345 hours, 16,015 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND LT SIDE AFT EMERGENCY OVERWING LIGHT INOPERATIVE. MAINTENANCE R & R EMERGENCY OVERWING LIGHT IAW AMM 33-51-04.
